Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Itchy blister on the back that turned purple after using calamine. Sign of chicken pox?

i H ave a relative 21y female who had very high fever (40C) and then had mouth ulcers then red raised patches on legs, also salivary glands were inflamed (as doctor said) and one lymph node was enlarged (under cheek) but resolved with antibiotic, also her ankle is slightly swollen. She had only one blister ( chicken pox like)in her back. now the temperature is normal. She used calamine on the spots they turned purple and start to itch. Can this be chicken pox
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for writing here.

Blister associated with fever probably suggest chicken pox.Intially there are only 1 to 2 blisters but they can spread all over body.It is always better to take antiviral course like acyclovir or valacyclovir.You may apply a topical antiboitic like t bact cream over affected area.It will be better to take these drugs under the guidance of a dermatologist.

Hope this will help you.Take care.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor